# SDR 2001UALA02027

- Difficulty date: September 12, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 42,648 hours, 6,920 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HOLE ELONGATED LOCATED BETWEEN STRINGER 19L-20L BODY STATION 1473. MAJOR REPAIR ACCOMPLISHED PER SRM 51-20-07.
